MathSciNet Relay Station
MathSciNet bibliographic data
MR1234628 11D79 (11T30)
Ke, Wen Fong; Kiechle, Hubert On the solutions of the equation $x^m+y^m-z^m=1$ in a finite field. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1331–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement